# SDR ENHA2024040800088

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N411GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0672
- Aircraft time: 28,276 hours, 58,846 cycles
- Engine: Pwa PT6A114A
- Engine time: 689 hours, 1,071 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 28,276 hours, 58,846 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HOT ELECTRICAL SMELL.  SMELL DISAPEARED ON TAXI BACK TO RAMP. SUSPECTED THAT DEICE FLUID WAS SPRAYED ON EXHAUST,  MECHANICS INSPECTEDT ENGINE BAY, JUNCTION BOX, CIRCUIT BREAKER PANELS AND ALL WIRES BEHIND INSTRUMEENT PANEL, NO DEFECTS DETECTED.. PERFORMED RUNUPS, NO SMELL DETECTED.
